Article citationsMore>>

J. D. Musa, “A Theory of Software Reliability and Its Application,” IEEE Transactions on Software Engineering, Vol. SE-1, No. 3, 1975, pp. 312-327. doi:10.1109/TSE.1975.6312856

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.